# SDR 95ZZZX915

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426J
- Make and model: Cessna 172N
- Aircraft serial: 17273789
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 98620105
- Condition: Defective
- Location: Mixture
- Part time: 7,449 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE HOUSING BROKE, NOT ALLOWING MIXTURE TO GO TO IDLE CUT OFF OR FULL RICH.  SUSPECT CAUSE COLD TEMP (UNSURE).
